Quasi-Landau modulations in nonhydrogenic systems in a magnetic field. / O'Mahony, P. F.

In: Physical Review Letters, Vol. 63, No. 24, 01.12.1989, p. 2653-2656.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)2653-2656
JournalPhysical Review Letters
Volume63
Issue number24
DOIs
Publication statusPublished - 1 Dec 1989
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 53668